# SDR ASAA2014062608404

- Difficulty date: June 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,139 hours, 8,998 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3254254010
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTIC REPORT, NR 2 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  DURING NR 2 ENG EGT RESISTANCE CHECKS IAW MM 77-22-01, FOUND HARNESS INSULATION RESISTANCE BAD. REPLACED HARNESS IAW MM 73-21-06.   OPS TESTED IAW AMM 73-21-06-400-803-F00.  ACCOMPLISHED ALL FADEC SYS TESTS IAW AMM TASK 73-21-00-700-802-F00. EEC TEST TASK 73-21-00-700-804-F00, IDENT/CONFIG TASK 73-21-00-700-808-F00, ACTUATORS TEST TASK 71-00-00-700-807-F00, EEC DISCRETES TEST TASK 73-21-00-700-809-F00.  ALL OPS TEST NORMAL.  GROUND VERIFICATION SUCCESSFUL.
